# SDR SWAA2022022319471

- Difficulty date: September 26, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 42,218 hours, 24,820 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PANEL 194BR HAS AN ELONGATED HOLE / PANEL 194BR ELONGATED HOLE REPAIRED IAW SRM 51-70-05-2R-8 PER SRM 53-60-70-2R-1 59298U 10/04/18
